A1 Journal article (refereed)
Pointwise Inequalities for Sobolev Functions on Outward Cuspidal Domains (2022)


Eriksson-Bique, S., Koskela, P., Malý, J., & Zhu, Z. (2022). Pointwise Inequalities for Sobolev Functions on Outward Cuspidal Domains. International Mathematics Research Notices, 2022(5), 3748-3759. https://doi.org/10.1093/imrn/rnaa279


JYU authors or editors


Publication details

All authors or editorsEriksson-Bique, Sylvester; Koskela, Pekka; Malý, Jan; Zhu, Zheng

Journal or seriesInternational Mathematics Research Notices

ISSN1073-7928

eISSN1687-0247

Publication year2022

Publication date24/09/2020

Volume2022

Issue number5

Pages range3748-3759

PublisherOxford University Press (OUP)

Publication countryUnited States

Publication languageEnglish

DOIhttps://doi.org/10.1093/imrn/rnaa279

Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/85325

Web address of parallel published publication (pre-print)https://arxiv.org/abs/1912.04555


Abstract

We show that the 1st-order Sobolev spaces W1,p(Ωψ),1


Keywordsfunctional analysisinequalities (mathematics)


Contributing organizations


Related projects


Ministry reportingYes

Reporting Year2022

JUFO rating2


Last updated on 2024-15-06 at 01:46